# SDR ASOA06288

- Difficulty date: March 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- System (JASC): 8011 · Engine Starter
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Lt Engine
- Component: Gear Box Assy, Ge
- Component part number: 4923T71G09
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 27,000 FT, THE CREW RECEIVED A LT ENGINE OIL PRESSURE WARNING MESSAGE.  THE OIL PRESSURE AURAL MESSAGES.  THE QRH WAS COMPLIED WITH AND THE LT ENGINE WAS KEPT AT IDLE.  THE CREW PERFORMED A SAFE SINGLE ENGINE LANDING, WITH EMERGENCY VEHICLES DISPATCHED AS A PRECAUTION.  MAINTENANCE REMOVED AND REPLACED THE STARTER CARBON SEAL ASSY IAW AMM.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
